A nonarithmetic derivation of the Selberg trace formula

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalJournal of Soviet Mathematics
Volume8
Pages (from-to)171-199
Number of pages29
ISSN0090-4104
DOIs
Publication statusPublished - 1977

Bibliographical note

Translation from Zap. nauch. semin. LOMI 37 (1973), 1-38 (Russian)

See relations at Aarhus University Citationformats

ID: 16809282